American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ronan Quarez. trace-positive non-commutative polynomials. Proc. Amer. Math. Soc. 143 (2015) 3357-3370.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Adamus and Hadi Seyedinejad. A fast flatness testing criterion in characteristic zero. Proc. Amer. Math. Soc. 143 (2015) 2559-2570.
Abstract, references, and article information   
View Article: PDF

[3] Grigoriy Blekherman. Positive Gorenstein ideals. Proc. Amer. Math. Soc. 143 (2015) 69-86.
Abstract, references, and article information   
View Article: PDF

[4] Mats Boij, Enrico Carlini and Anthony V. Geramita. Monomials as sums of powers: The real binary case. Proc. Amer. Math. Soc. 139 (2011) 3039-3043. MR 2811260.
Abstract, references, and article information   
View Article: PDF

[5] Indranil Biswas, Norbert Hoffmann, Amit Hogadi and Alexander H. W. Schmitt. The Brauer group of moduli spaces of vector bundles over a real curve. Proc. Amer. Math. Soc. 139 (2011) 4173-4179. MR 2823062.
Abstract, references, and article information   
View Article: PDF

[6] M. Marshall. Polynomials non-negative on a strip. Proc. Amer. Math. Soc. 138 (2010) 1559-1567. MR 2587439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brian Osserman. Linear series over real and $p$-adic fields. Proc. Amer. Math. Soc. 134 (2006) 989-993. MR 2196029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Sottile and Thorsten Theobald. Real $k$-flats tangent to quadrics in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 2835-2844. MR 2159760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bruce Reznick. On the absence of uniform denominators in Hilbert's 17th problem. Proc. Amer. Math. Soc. 133 (2005) 2829-2834. MR 2159759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Chubarev and Iosif Pinelis. Fundamental theorem of geometry without the 1-to-1 assumption. Proc. Amer. Math. Soc. 127 (1999) 2735-2744. MR 1657778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia